Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Advice for Moms Advice for Moms

It's confession time! Smh

Posted by   + Show Post

I know there is no excuse for this type of screw up so ill just tell it like it is. This morning we were in a huge rush out the door when I gave my son "his" meds. After I dropped him off I was putting stuff away when I noticed that his meds bottle was on the 2nd shelf...it's never on the 2nd shelf. Turns out I had mixed up his Concerta (ADD med) for my Celexa!!!! (Anxiety and depression) luckily there was only a 2mg difference so I didn't have to worry about overdose. I was one freaked out mama. Called the dr and they told me what to look for. After talking to my son I found that he had taken mine TWICE this week. Thank god there was no adverse reaction!!! What a scary mistake!!!!!

by on Jan. 11, 2013 at 4:30 AM
Replies (11-13):
Mommy2justone
by Mommy2justtwo on Jan. 21, 2013 at 10:52 PM
Try bright rubber bands if you need to.
Posted on the NEW CafeMom Mobile
mackiebugsmom
by on Jan. 21, 2013 at 10:55 PM
My sisters color their caps with marker to tell the difference, it really helps.
Posted on the NEW CafeMom Mobile
-PB
by Gold Member on Jan. 21, 2013 at 11:22 PM

 Meh, no harm no foul.  Its ok mama.  We've all had an oppsie at some point. 

I was givng my dd an oatmeal bath (she was 2 at the time) and while I was in the bathroom I honestly was not paying very close attention.  Aparently she thougt Aveno and Quaker make the same product and was eating the clumps of oatmeal.  :-P  Yuck!  Big parenting fail.  Poison control says Aveno oatmeal is harmless too, just fyi.  lol

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)